RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, Number 3, Pages 63–71 (Mi basm324)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability analysis of Pareto optimal portfolio of multicriteria investment maximin problem in the Hölder metric

Vladimir Emelichev, Vladimir Korotkov

Belarusian State University, av. Nezavisimosti, 4, 220030, Minsk, Belarus

Abstract: We analyzed the stability of a Pareto-optimal portfolio of the multicriteria discrete variant of Markowitz's investment problem with Wald's maximin efficiency criteria. We obtained lower and upper bounds for the stability radius of such portfolio in the case of the Hölder metric $l_p$, $1\leq p\leq\infty$, in the three-dimensional space of problem parameters. We also show the attainability of bounds in particular cases.

Keywords and phrases: multicriteria optimization, investment portfolio, Wald's maximin efficiency criteria, Pareto-optimal portfolio, stability radius.

Full text: PDF file (183 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 90C09, 90C29, 90C31, 90C47
Received: 25.07.2012
Language: English

Citation: Vladimir Emelichev, Vladimir Korotkov, “Stability analysis of Pareto optimal portfolio of multicriteria investment maximin problem in the Hölder metric”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 3, 63–71

Citation in format AMSBIB
\Bibitem{EmeKor12}
\by Vladimir~Emelichev, Vladimir~Korotkov
\paper Stability analysis of Pareto optimal portfolio of multicriteria investment maximin problem in the H\"older metric
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2012
\issue 3
\pages 63--71
\mathnet{http://mi.mathnet.ru/basm324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155844}
\zmath{https://zbmath.org/?q=an:1305.90301}


Linking options:
  • http://mi.mathnet.ru/eng/basm324
  • http://mi.mathnet.ru/eng/basm/y2012/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vladimir Emelichev, Olga Karelkina, “Stability radius bounds in multicriteria Markowitz portfolio problem with venturesome investor criteria”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, no. 1, 13–19  mathnet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:137
    Full text:23
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019